• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

Scientific Publications by FDA Staff

  • Print
  • Share
  • E-mail
-

Search Publications



Fields



Centers











Starting Date


Ending Date


Order by

Entry Details

Clin Infect Dis 2014 Feb;58(4):537-9

Hypersensitivity reactions associated with fidaxomicin use.

Iarikov D, Alexander J, Nambiar S

Abstract

We report hypersensitivity reactions associated with fidaxomicin, an antibacterial drug approved for the treatment of Clostridium difficile-associated diarrhea (CDAD). These reactions are viewed as significant because of severity and unexpected because fidaxomicin is minimally absorbed. The fidaxomicin labeling was revised to include information about the possibility of hypersensitivity reactions.


Category: Journal Article
PubMed ID: #24178248 DOI: 10.1093/cid/cit719
Includes FDA Authors from Scientific Area(s): Drugs
Entry Created: 2013-11-02 Entry Last Modified: 2014-03-22
Feedback
-
-